# SDR UIEA2018110502519

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,174 hours, 16,750 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE LIGHT AND LEFT VALVE EICAS MESSAGE ILLUMINATED.  CYCLED THE CIRCUIT BREAKER IAW AMM 26-60-01. NO DEFECT NOTED.  OPS CHECKED GOOD.
